MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE

COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE
Model Number 2030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a caesarean-section delivery on an unknown date and insorb staples were used for closure.The surgical site dehisced and required suturing.Attempts have been made, but no additional information has been provided.2030 insorb (b)(4).
 
Additional Manufacturer Narrative
Updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi on 2/6/2025.Manufacturing record review: dhr was reviewed and no non-conformance related to the complaint description was found.Historical complaint review: a review of the 2-year complaint history related to wound separation shows similar reported complaints including the one under investigation.None of the complaints reviewed were confirmed.Product receipt: the complaint product has not been returned to csi.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: no definitive root cause for this issue could be reliably determined.The details about the surgery and the procedure are unknown as also the proficiency and technique from the physician performing the procedure.The ifu demonstrates the proper closure technique and mentions the considerations in order to minimize superficial or external staple placements, the post-operative care followed is also unknown.Wound separation is listed in the adverse reactions section of the ifu.In addition, the manufacturing record of the staples (b)(6) included in this stapler lot number were reviewed and no nonconformities were found.Corrective action: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
INSORB
Common Device Name
SKIN STAPLER/STAPLE, BIOABSORBABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23350998
Report Number1216677-2025-00045
Device Sequence Number9066742
Product Code GDW
UDI-Device Identifier00867516000104
UDI-Public(01)00867516000104(10)619054245(17)261125
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030
Device Catalogue Number2030
Device Lot Number619054245
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale